# SDR 95ZZZX602

- Difficulty date: January 9, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1253B
- Make and model: Cessna 401
- Aircraft serial: 4010031
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bellcrank
- Part number: 50410011
- Condition: Failed
- Location: Lt Mlg
- Part time: 6,625 hours
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS TAXIING, LT LANDING GEAR COLLAPSED.  THE AIRCRAFT RECEIVED MODERATE DAMAGE.  INVESTIGATION BY MAINTENANCE PERSONNEL REVEALED BELLCRANK FAILED IN MULTIPLE AREAS ALLOWING MAIN DRAG LINK TO RETRACT BACK OVER CENTER.  PREVENTION - REMOVE HIGH CYCLE ASSEMBLIES, 500-HOUR DYE PENETRANT INSPECTION, TAXI SLOWER WHEN CORNERING.
